The asymptotic null distribution of the Box-Pierce Q-statistic for random variables with infinite variance an application to German stock returns
No abstract is available for this item.
References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Benoit Mandelbrot, 1963. "The Variation of Certain Speculative Prices," The Journal of Business, University of Chicago Press, vol. 36, pages 394.
When requesting a correction, please mention this item's handle: RePEc:eee:econom:v:78:y:1997:i:2:p:205-216. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Zhang, Lei)
If references are entirely missing, you can add them using this form.